Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 26, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 20, 2022, 2:47 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2022, 2:47 PM MDT (20:47 UTC)
- Expired
- Jul 20, 2022, 4:14 PM MDT
- In force
- 87 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 54 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 2780 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
434
WGUS55 KPUB 202047
FFWPUB
COC041-101-202345-
/O.NEW.KPUB.FF.W.0026.220720T2047Z-220720T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
247 PM MDT Wed Jul 20 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
South Central El Paso County in east central Colorado...
Northern Pueblo County in southeastern Colorado...
* Until 545 PM MDT.
* At 247 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 2
to 3 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Southern Colorado Springs, Fountain, Security-Widefield, Security,
Fort Carson, Stratmoor, Peterson AFB and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3886 10481 3887 10461 3850 10455 3851 10476
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
PS/AC1 follow-up statement
390 WGUS75 KPUB 202214 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 414 PM MDT Wed Jul 20 2022 COC041-101-202224- /O.CAN.KPUB.FF.W.0026.000000T0000Z-220720T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ El Paso CO-Pueblo CO- 414 PM MDT Wed Jul 20 2022 ...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL EL PASO AND NORTHERN PUEBLO COUNTIES... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 3886 10481 3887 10461 3850 10455 3851 10476 $$ Hodanish
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 11:25 AM MDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 20, 11:25 AM MDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1125 AM MDT Wed Jul 20 2022 .SHORT TERM...(Today and tonight) Issued at 425 AM MDT Wed Jul 20 2022 Key Messages: 1) Showers and thunderstorms expected over and near the higher terrain as well as into the I-25 corridor this afternoon and evening. Highest coverage of storms this afternoon/evening across the mountains and plains interface. 2) Strong to severe storms are expected this afternoon into the evening, with the highest chances expected from the mountains into the I-25 corridor. 3) Increased risk for burn scar flash flooding, especially across the Spring and Junkins burn scars. Conditions have quieted down early this morning, with mainly dry conditions in place. Thunderstorm development from late last evening has ended, though some light showers will be possible over the far southeast plains for a couple of hours this morning. Cloud cover will remain in place early this morning as mid level energy slowly pivots out of the area, but with a clearing trend then expected through the remainder of the morning. Slightly cooler temps will be in place today, though high temps well into the 90s will still occur across the plains. Thunderstorm activity over most areas from around the I-25 corridor and to the west will be the main focus for today. Daily development over the higher terrain will occur by mid to late morning, and likely remain focused in these areas through around midday. By early afternoon, forecast soundings along the I-25 corridor are in good agreement with building instability and little to if any CIN in place. Development over the Pikes Peak region and southern mountains will then likely begin to spill into parts of the I-25 corridor. This trend then continues, but with increases in coverage and intensity of storms expected, through mid to late afternoon along the mountains into the I-25 corridor. Mid level energy is expected to push overhead while low/mid level flow turns easterly providing upslope right into the higher terrain. During this time, steepening lapse rates will help support CAPE values up to around 750 j/kg and quite possibly approaching 1000 j/kg. The current mid to upper 50s dewpoints in place across the plains are forecast to mix out today, but wonder if guidance is being too aggressive with this trend. If so, it's quite possible that dewpoints could remain in the mid to upper 50s and with higher coverage of CAPE values around 1000 j/kg along the I-25 corridor and into the mountains. Further to the east from around La Junta and areas to the east, dry advection will be the trend today. This drier air will be a limiting factor for instability in this location for much of the day. Slightly stronger mid level flow with a steady southeast flow in the lower levels will support higher shear today. While the highest shear of around 35kt will be over the easter plains in the drier air, do think values around 30 kt will be possible along the I-25 corridor today. This will all support strong to severe storms from the mountains into the I-25 corridor from mid afternoon through mid evening. With the current setup noted above, expected hazards would be wind gusts up to 55 to 65 mph. Additionally, large hail to around the size of quarters could also occur with the strongest storms. Given the expected flow to bring very moist and unstable air right into the mountains, think there will be an increased risk of burn scar flash flooding. While all locations would be at risk, think there is a slightly higher chance across the Spring and Junkins burn scars. By this evening, thunderstorms will likely push east of the I-25 corridor and still pose some strong to severe risk. Some of the hires guidance and including the HRRR, take these storms into the far eastern plains by mid to late evening. The previously mentioned drier air and more stable conditions should limit this eastward push, however, some guidance is showing a late surge in dewpoints across this area. If this occurs, then could't really rule out some stronger development. At this time, confidence is low on this possibility. .LONG TERM...(Thursday through Tuesday) Issued at 425 AM MDT Wed Jul 20 2022 Key Messages: 1) Warmer and drier across the plains into the end of the work week, with continued diurnal storms over the higher terrain. 2) Cooler with an uptick in storm coverage for the late weekend and into early next week. Thursday-Friday...The centroid of the upper high across the Four Corners region is progged to slowly lift north and east into western Colorado through Friday, with flow aloft becoming weak north to northwest across southeast and south central Colorado. This will tend to keep the southeast plains hot and mainly dry through Friday, with enough moisture under the high to support scattered diurnal showers and storms over and near the higher terrain. Storms will be generally slow moving and capable of producing heavy rainfall, leading to possible flash flooding, especially across area burn scars. Temperatures aloft warm under the building high with highs back into the 90s to lower 100s across the plains, and generally in the 70s and 80s across the higher terrain. Saturday-Sunday...Latest models continue to indicate the upper ridge to be pushed south and east of the central Rockies, as short wave energy translates across the Intermountain West and Northern Tier. This will allow for another influx of monsoonal moisture within weak west to southwest flow aloft expected across the region. This increase in available moisture, combined with a front progged to push south and west through eastern Colorado later Saturday, will lead to better coverage of storms across the higher terrain as well as better chances of storms moving east across the I-25 Corridor and Plains. Temperatures Saturday could be the warmest of the week, with near record highs possible across the Plains, before cooling behind the front and the expected increase in convective cloud cover will allow temperatures to cool areawide on Sunday. Monday-Tuesday...Cooler, near seasonal temperatures and a continued uptick in daily storm coverage remains on tap into early next week, as monsoonal moisture continues to move into the region within weak southwest flow aloft, as well as another frontal boundary progged to move across the plains. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1122 AM MDT Wed Jul 20 2022 Thunderstorms are expected today. The best chance of storms at the TAF sites will be around 20-23 UTC this afternoon. Winds of 20 to 40 knts will be possible with the storm activity. A period of heavy rain and possibly small hail can not be ruled out. Once the storms move through, expect VFR conditions. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RODRIGUEZ LONG TERM...MW AVIATION...HODANISH
Hazardous weather outlook, Jul 20, 11:29 AM MDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1129 AM MDT Wed Jul 20 2022 COZ058>089-093>099-211730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1129 AM MDT Wed Jul 20 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight There is a marginal risk for a few severe thunderstorms today across the I-25 corridor region and the eastern plains. The primary threat will be wind gusts to 55 to 65 mph and hail up to the size of quarters. The greatest risk for hail will be along the I-25 corridor, while the wind threat will exist over the entire region. Thunderstorms will start to intensify by mid afternoon and then will move east across the plains late this afternoon and evening. In addition to the severe weather activity, locally heavy rain will be possible across the mountains adjacent to the plains. Burn scar flooding will be possible, especially across the Spring burn scar region. The greatest risk for strong storms along the I-25 corridor region will be between 1 pm and 5 pm. Over the remainder of the region, thunderstorms will be possible with localized heavy rain and small hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Warmer and drier conditions are expected across the southeast plains Thursday through Saturday, while isolated to scattered afternoon and evening showers and thunderstorms will remain possible over and near the higher terrain through the end of the work week. Storms will be slow moving and capable of producing heavy rainfall, leading to possible flash flooding, especially across area burn scars into the early weekend. Cooler temperatures with an uptick in daily thunderstorm coverage remains in the offing for Sunday through Tuesday, as monsoonal moisture is expected to increase across the region within weak southwest flow aloft across the Rockies. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over the region, especially along the mountain-plains interface and all of the eastern plains. 34/34
In the hours before
Special weather statement, Jul 20, 2:11 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
211 PM MDT Wed Jul 20 2022
COZ084-202045-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
211 PM MDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of northeastern El Paso
County through 245 PM MDT...
At 211 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 29 miles northeast of Colorado Springs, moving east at 15
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Calhan and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3897 10423 3897 10448 3913 10448 3913 10423
TIME...MOT...LOC 2011Z 277DEG 13KT 3908 10436
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Jul 20, 2:16 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
216 PM MDT Wed Jul 20 2022
COZ072-074-075-087-088-202045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
216 PM MDT Wed Jul 20 2022
...A cluster of strong thunderstorms will impact portions of south
central Huerfano and southwestern Las Animas Counties through 245 PM
MDT...
At 215 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Veta to near Gulnare to near Boncarbo.
Movement was east at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Trinidad, southern Spring Burn Scar north of Highway 160, La Veta,
Aguilar, Gulnare, Spanish Peaks and Boncarbo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3762 10488 3743 10460 3714 10451 3720 10484
3732 10491 3759 10514
TIME...MOT...LOC 2015Z 263DEG 6KT 3758 10498 3741 10476 3728 10465
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Ehr/CohenSpecial weather statement, Jul 20, 2:25 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
225 PM MDT Wed Jul 20 2022
COZ079-080-086-087-202100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
225 PM MDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of north central
Huerfano, east central Custer and southwestern Pueblo Counties
through 300 PM MDT...
At 224 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Junkins Burn Scar to near
Greenhorn Mountain. Movement was southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southeastern Junkins Burn Scar, Greenhorn Mountain, Rye, Beulah, San
Isabel and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 3815 10501 3792 10473 3780 10506 3806 10516
TIME...MOT...LOC 2024Z 322DEG 30KT 3805 10508 3791 10499
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 20, 2:28 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Wed Jul 20 2022
COZ085-086-202100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
228 PM MDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of southeastern El Paso
and northeastern Pueblo Counties through 300 PM MDT...
At 227 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Hanover, or 30 miles northeast of Pueblo, moving
southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern El
Paso and northeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Gusty winds may extend well away from precipitation and lightning.
&&
LAT...LON 3852 10405 3849 10405 3843 10439 3867 10438
3869 10420
TIME...MOT...LOC 2027Z 322DEG 15KT 3862 10429
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 20, 2:35 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
235 PM MDT Wed Jul 20 2022
COZ081-084-085-202100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
235 PM MDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of central El Paso
County through 300 PM MDT...
At 235 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Colorado Springs to Stratmoor. Movement was
east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Security, Peterson AFB,
Falcon, Security-Widefield, Cimarron Hills and Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3895 10446 3882 10452 3873 10468 3876 10486
3886 10485 3897 10472
TIME...MOT...LOC 2035Z 277DEG 19KT 3889 10466 3878 10475
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 20, 2:46 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
246 PM MDT Wed Jul 20 2022
COZ084-202115-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
246 PM MDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of northeastern El Paso
County through 315 PM MDT...
At 246 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 32 miles southwest of Limon, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Calhan and Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3894 10405 3897 10435 3913 10432 3913 10405
TIME...MOT...LOC 2046Z 277DEG 13KT 3907 10424
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:00 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 19, 6:02 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| Jul 19, 7:43 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
| Jul 19, 8:30 PM MDT | Special Weather Statement | PUB | 45 min | |
| Jul 20, 12:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 20, 12:57 PM MDT | Special Weather Statement | PUB | Rio Grande | 33 min |
| Jul 20, 1:03 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 20, 1:10 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 20, 1:25 PM MDT | Special Weather Statement | PUB | Conejos | 35 min |
| Jul 20, 1:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 20, 1:36 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jul 20, 1:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 20, 2:03 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 20, 2:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 20, 2:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 20, 2:12 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 2 hr |
| Jul 20, 2:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 78 min |
| Jul 20, 2:16 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jul 20, 2:25 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 20, 2:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 20, 2:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 20, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 76 min |
| Jul 20, 2:46 PM MDT | Special Weather Statement | PUB | Elbert | 29 min |
| Jul 20, 2:56 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jul 20, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 37 min |
| Jul 20, 3:40 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 95 min |
| Jul 20, 3:56 PM MDT | Special Weather Statement | PUB | Otero | 34 min |
| Jul 20, 4:26 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Jul 20, 4:34 PM MDT | Special Weather Statement | PUB | Otero | 41 min |
| Jul 20, 5:05 PM MDT | Special Weather Statement | PUB | Bent | 40 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.